Simulation of a multi-dimensional pattern classifier

Al-Dabass, D., Cheetham, A. and Evans, D.J., 1999. Simulation of a multi-dimensional pattern classifier. International Journal of Computer Mathematics, 71 (2), pp. 197-233. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Al-Dabass, D., Cheetham, A. and Evans, D.J.
Date: 1999
Volume: 71
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:46
Last Modified: 19 Oct 2015 14:36
URI: http://irep.ntu.ac.uk/id/eprint/17809

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year